# SDR QXEA0300432

- Difficulty date: April 5, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 1,908 hours, 1,412 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Pressure Switch
- Part number: D98C07606
- Part serial: 476
- Condition: Leaking
- Location: Zone 100
- Part time: 924 hours, 660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - MAINTENANCE DISCOVERED A FUEL LEAK ON THE CENTER BELLY SECTION OF THE AIRCRAFT.  THE NR 1 ENGINE INLET FUEL PRESSURE SWITCH WAS REMOVED AND REPLACED.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
